# SDR JR2R20250507137

- Difficulty date: May 7, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N88325
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000474
- Aircraft time: 21,209 hours, 13,230 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 1708668403
- Condition: Corroded
- Location: Zone 100
- Part time: 21,209 hours, 13,230 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTEWATER SERVICE DOOR HAS CORROSION IN SEVERAL PLACES. OUT OF LIMITS. REMOVED AND REPLACED DOOR ASSY IAW E175 AMM 20-10-01-910-801-A
